# SDR DALA2024112111131

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 73,223 hours, 24,241 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 4R DOOR LEVER NOT ENGAGING COMPLETELY FOR DISARM AND KNUCKLE KNOCKER NOT FULLY ENGAGING. CORRECTIVE ACTION: THAWED DOOR 4R. PERFORMED ARMING/DISARMING OF THE 4R DOOR PER B757 AMM 25-66. GIRT BAR, KNUCKLE KNOCKER AND SLIDE LIGHT OPS CKS NORMAL. (6467068)
